# SDR REXA2015072100746

- Difficulty date: July 21, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 18,684 hours, 11,929 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-514 LEFT SIDE SEAT RAILS AT FS 708.00 & FS 744.15 HAS LIGHT CORROSION.  DENT IN SEAT RAIL FOUND TO BE OUT OF LIMITS AT FS 708.00, .500" W X .3000"L X .065" DEEP IAW REO 670-53-00-013.  R & R SEAT RAIL IAW 53-00-49-400-801-A07 AMM 53-00-49-000-801-A07.  BLENDED CORROSION ON LEFT SIDE SEAT RAIL FS 744.15, .2"X.1"X.004".  MAXIMUM ALLOWABLE MATERIAL LOSS .030" WITHIN LIMITS IAW REO 670-53-00-013.
